• Aug 06, 2019 News!IJIEE Vol. 9, No. 3 issue has been published online!   [Click]
  • Jun 04, 2019 News!IJIEE Vol. 9, No. 2 issue has been published online!   [Click]
  • May 14, 2019 News!Vol.7, No.5-Vol.8, no.2 has been indexed by EI (Inspec).   [Click]
General Information
    • ISSN: 2010-3719 (Online)
    • Abbreviated Title: Int. J. Inf. Electron. Eng.
    • Frequency: Quarterly
    • DOI: 10.18178/IJIEE
    • Editor-in-Chief: Prof. Chandratilak De Silva Liyanage
    • Executive Editor: Jennifer Zeng
    • Abstracting/ Indexing : Google Scholar, Electronic Journals Library, Crossref and ProQuest, Ei (INSPEC, IET), EBSCO.
    • E-mail ijiee@ejournal.net
Editor-in-chief

 
University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, The value of IJIEE will be well recognized among the readers in the related field."

IJIEE 2019 Vol.9(1): 7-11 ISSN: 2010-3719
DOI: 10.18178/IJIEE.2019.9.1.696

Relationship between Divisors’ Distribution and Square Root of a RSA Modulus

Xingbo Wang and Yanjie Miao
Abstract—The article investigates relationship between divisor’s distribution and the square root of a RSA modulus. With the help of T3 tree, it proves several conclusions that can determine the scope of the small divisor of a semiprime whose divisor-ratio is smaller than 2. The proved conclusions are helpful to judge if a small divisor of a semiprime is on certain level of T3. Numerical experiments in Mathematica are made and the experiments strongly support the proved conclusions.

Index Terms—Cryptography, RSA modulus, square root, divisor distribution.

The authors are with Department of Mechatronic Engineering, Foshan University, Foshan, PRC and Guangdong Engineering Center of Information Security for Intelligent Manufacturing System, Foshan, China (e-mail: dr.xbang@qq.com; xbwang@fosu.edu.cn).

[PDF]

Cite: Xingbo Wang and Yanjie Miao, "Relationship between Divisors’ Distribution and Square Root of a RSA Modulus," International Journal of Information and Electronics Engineering vol. 9, no. 1, pp. 7-11, 2019.

Copyright © 2008-2019. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net